# SDR CA001024043

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, STAB TRIM CAUTION MESSAGE ILLUMINATED. TAKEOFF ABORTED AT 100 KNOTS.RTO INSPECTION, HSTA AND MCU REPLACEMENT CARRIED OUT ON AIRCRAFT BEFORE RETURNING INTO SERVICE.
